• Title of article

    Finitistic Dimension Conjectures for representations of quivers

  • Author/Authors

    ESTRADA, Sergio University of Murcia - Department of Applied Mathematics, Spain , OZDEMIR, Salahattin Dokuz Eylul University - Faculty of Sciences - Department of Mathematics, Turkey

  • From page
    585
  • To page
    591
  • Abstract
    Let R be a ring and Q be a quiver. We prove the rst Finitistic Dimension Conjecture to be true for RQ, the path ring of Q over R, provided that R satises the conjecture. In fact, we prove that if the little and the big nitistic dimensions of R coincide and equal n 1, then this is also true for RQ and, both the little and the big nitistic dimensions of RQ equal n+1 when Q is non-discrete and n when Q is discrete. We also prove that RQ is a quasi-Frobenius ring if and only if R is quasi-Frobenius and Q is discrete.
  • Keywords
    Finitistic dimension conjecture , path ring , quasi , Frobenius ring , quiver representation
  • Journal title
    Turkish Journal of Mathematics
  • Journal title
    Turkish Journal of Mathematics
  • Record number

    2531392